# SDR 758001

- Difficulty date: February 14, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747-200
- Aircraft serial: 23138
- Aircraft time: 92,993 hours, 16,993 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Trim System
- Part number: 2591415904
- Part serial: C120326
- Condition: Failed
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ASTU WAS ON DEFERRAL.  REMOVED AND REPLACED ASTU PRIOR TO DEPARTURE OUT OF PANC IAW AMM 22-14-01. AFFECTED BOTH AUTOPILOT A AND B SYSTEMS AND COULD NOT ENGAGE BOTH AUTOPILOT IN FLIGHT.  RETURNED TO PANC.  ASTU OPERATIONAL CHECK ACCOMPLISHED ON GROUND AND FAILED IAW AMM 22-14-01.  REPLACED WITH PREVIOUSLY REMOVED ASTU.  DEFERRAL REMAINS OPEN.  RERACKED AUTOPILOT MONITOR AND LOGIC UNIT.  OPERATIONAL CHECK NORMAL ON GROUND IAW AMM 22-11-07.
